Skip to Main content Skip to Navigation
Journal articles

Riemann–Hilbert correspondence for mixed twistor D-modules

Document type :
Journal articles
Complete list of metadatas

https://hal-polytechnique.archives-ouvertes.fr/hal-01708737
Contributor : Claude Sabbah <>
Submitted on : Wednesday, February 14, 2018 - 9:22:33 AM
Last modification on : Tuesday, July 7, 2020 - 5:22:04 PM

Links full text

Identifiers

Collections

Citation

Teresa Monteiro Fernandes, Claude Sabbah. Riemann–Hilbert correspondence for mixed twistor D-modules. Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2019, 18 (3), pp.629-672. ⟨10.1017/S1474748017000184⟩. ⟨hal-01708737⟩

Share

Metrics

Record views

177